Linear-quadratic stochastic differential games for distributed parameter systems

Share/Save/Bookmark

Aihara, S.-I. and Bagchi, A. (1987) Linear-quadratic stochastic differential games for distributed parameter systems. Computers & Mathematics with Applications, 13 (1-3). pp. 247-259. ISSN 0898-1221

open access
[img]
Preview
PDF
512kB
Abstract:A linear-quadratic differential game with infinite dimensional state space is considered. The system state is affected by disturbance and both players have access to different measurements. Optimal linear strategies for the pursuer and the evader, when they exist, are explicitly determined.
Item Type:Article
Copyright:© 1987 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/69883
Official URL:http://dx.doi.org/10.1016/0898-1221(87)90108-8
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page